Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Painful bleeding left testicle, hard to walk or urinate. Reasons ?

L have had blood in my shorts for two days now,and my left testiecal is really really pain full l can t touch it ,also am really finding it hard to walk,l have not past urine for the past two days,when am about to pee it stops in the middle and then l can t pee ,please could you answer these for my husband he is really scared and am worried about him he is 50years and not in the best of health he has had a strok and multiable Tia and a few other things wrong with him but this has had a big affact on him thank you am awaiting your reply
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
you should do some investigations as probably he has retention of urine due to BPH or prostatic stone with infection. in either case you may need a catherisation with a course of broad spectrum antibiotic like Tab. Cefpodoxim 200 mg twice a day for 5 days along with a analgesic like diclofenac sodium alongwith paracetamol 1 tab two times with rabeprazole 20 mg once a day. would like to know your reports before further treatment
Answered: Thu, 23 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor